Alert archive / North Carolina / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 42, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 31, 2004, 7:18 AM EDT for Davidson County, Forsyth County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2004, 7:18 AM EDT (11:18 UTC)
- Expired
- May 31, 2004, 8:00 AM EDT
- In force
- 42 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
Counties Davidson County, NC, Forsyth County, NC
The radar
The Roanoke radar (KFCX), 110 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 5:50 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 11.3 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 504 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 311118
SVRRAH
NCC057-067-311200-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
716 AM EDT MON MAY 31 2004
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DAVIDSON COUNTY IN CENTRAL NORTH CAROLINA
FORSYTH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 800 AM EDT
* AT 716 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES
NORTHWEST OF WINSTON-SALEM TO 16 MILES WEST OF LEXINGTON...MOVING
EAST AT 30 MPH. WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
THE TRIAD...
PFAFFTOWN...REEDY CREEK...
ARCADIA...ROSMONT...
LEXINGTON...SMITH-REYNOLDS AIRPORT...
DENNIS...GUM TREE...
SEDGE GARDEN...
FAIR GROVE...
DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR ARE EXPECTED FROM THIS
STORM. THESE WINDS BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE
MOBILE HOMES AND BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY THE DAMAGING WINDS CAN BE DEADLY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT
MONDAY MORNING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3624 8040 3606 8042 3598 8031 3576 8045
3572 8011 3624 8004
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:10 AM EDT, 4 hours 8 minutes earlier.
Area forecast discussion, May 31, 3:10 AM EDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 310 AM EDT MON MAY 31 2004 .DISCUSSION... FAVORED 00Z GFS SOLUTION THROUGH WED AS IT INITIALIZED THE MID LEVEL WIND FIELD BETTER AND ITS AREAS OF UPPER DIVERGENCE ALIGNED BEST WITH LINES OF CONVECTION. EXPECT SCATTERED ACTIVITY ACROSS CENTRAL NC THROUGH 12-13Z THEN EXPECT CONVECTIVE BAND CURRENTLY ADVANCING INTO EASTERN TN TO IMPINGE UPON WESTERN PERIPHERY OF PIEDMONT. IF STRATUS BECOMES WIDESPREAD ENOUGH NEXT FEW HOURS... THIS MAY PREVENT LOWER LAYERS OF ATMOSPHERE FROM REALIZING FULL INSTABILITY POTENTIAL. THE EXCEPTION TO THIS WOULD BE THE COASTAL PLAIN AND SANDHILL COUNTIES WHERE ENOUGH MIXING MAY OCCUR LATER THIS MORNING TO LIFT STRATUS AND ALLOW FOR A FEW HOURS OF SUN BEFORE CONVECTION BAND ADVANCES EAST. APPEARS GREATEST SEVERE WEATHER THREAT WILL BE FROM DAMAGING STRAIGHT-LINE WINDS AS PROJECTED WIND PROFILES SUGGEST MULTICELLULAR LINES TODAY. GREATEST WIND POTENTIAL ASSOCIATED WITH BOWS IN THE LINES. PROJECTED HELICITY VALUES AND AVAILABLE CONVECTIVE ENERGY SUGGEST TORNADO RISK HIGHER WEST AND NORTH OF REGION. WILL ISSUE SPS BEFORE 5 AM TO HIGHLIGHT SEVERE POTENTIAL. MAX TEMPS TRICKY TODAY. LOWERED SLIGHTLY FROM PREVIOUS FORECAST AS CLOUDS/CONVECTION MAY LIMIT TEMPS LATE THIS MORNING/EARLY AFTERNOON... BUT ENOUGH BREAKS IN SKY COVERAGE THIS AFTERNOON IN THE WEST HALF MAY ALLOW FOR SOME TEMP RECOVERY. MAINTAINED DRY FORECAST TONIGHT THROUGH MOST OF WED. APPEARS RAIN CHANCES WILL INCREASE LATE WED AND MORE SO WED NIGHT. ADJUSTED POPS WED TO ACCOUNT FOR LESS POTENTIAL DURING THE MORNING/EARLY AFTERNOON HOURS. LITTLE IF ANY CHANGES REQUIRED OF FORECAST BEYOND THURSDAY. MAY NEED TO INTRODUCE CHANCE POPS FOR THE WEEKEND BUT PLENTY OF TIME BETWEEN NOW AND THEN. && .RAH WATCHES/WARNINGS/ADVISORIES... NC...NONE. && WSS
Hazardous weather outlook, May 31, 6:05 AM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 605 AM EDT MON MAY 31 2004 NCZ007>011-021>028-038>043-073>078-084>086-088-089-311501- ALAMANCE NC-CHATHAM NC-CUMBERLAND NC-DAVIDSON NC-DURHAM NC- EDGECOMBE NC-FORSYTH NC-FRANKLIN NC-GRANVILLE NC-GUILFORD NC- HALIFAX NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-MONTGOMERY NC- MOORE NC-NASH NC-ORANGE NC-PERSON NC-RANDOLPH NC-RICHMOND NC- SAMPSON NC-SCOTLAND NC-STANLY NC-VANCE NC-WAKE NC-WARREN NC-WAYNE NC- WILSON NC- INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...BURLINGTON... CARTHAGE...CARY...CHAPEL HILL...CLINTON...CREEDMOOR... DOWNTOWN RALEIGH...DURHAM...FAYETTEVILLE...FORT BRAGG...GOLDSBORO... GRAHAM...GREENSBORO...HALIFAX...HENDERSON...HIGH POINT... HILLSBOROUGH...LAURINBURG...LEXINGTON...LILLINGTON...LOUISBURG... MOUNT OLIVE...NASHVILLE...OXFORD...PITTSBORO...RAEFORD...RALEIGH... RANDLEMAN...ROANOKE RAPIDS...ROCKINGHAM...ROCKY MOUNT...ROXBORO... SANFORD...SILER CITY...SMITHFIELD...SOUTHERN PINES...TARBORO... TROY...WARRENTON...WEST RALEIGH AND WINSTON-SALEM 605 AM EDT MON MAY 31 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE... THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA TODAY. A MOIST AND UNSTABLE AIRMASS COVERS ALL OF CENTRAL NORTH CAROLINA THIS MORNING. A BAND OF SHOWERS AND THUNDERSTORMS CROSSING THE MOUNTAINS WILL CONTINUE TO ADVANCE TOWARD CENTRAL NORTH CAROLINA THIS MORNING. STRENGTHENING WINDS IN THE UPPER ATMOSPHERE COUPLED WITH THE MOIST UNSTABLE AIR ALREADY IN PLACE WILL BE THE FOCUS FOR STRONG TO SEVERE THUNDERSTORMS.. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT LINE WINDS WHICH COULD REACH SPEEDS AS HIGH AS 65 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT. IN THE WEST THE THREAT WILL BE THIS MORNING AND IN THE EAST THE THREAT WILL BE MAINLY AFTER 12 NOON. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN THE WEST THIS MORNING AND IN THE EAST LATE MORNING THROUGH THE AFTERNOON.
In the hours before
Special weather statement, May 31, 4:35 AM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 435 AM EDT MON MAY 31 2004 NCZ001-002-007>011-018-021>028-033-034-038>043-048>055-058>067- 073>078-083>086-088-089-310600- ALAMANCE NC-ALLEGHANY NC-ANSON NC-ASHE NC-AVERY NC-BURKE NC- CALDWELL NC-CHATHAM NC-CUMBERLAND NC-DAVIDSON NC-DURHAM NC- EDGECOMBE NC-FORSYTH NC-FRANKLIN NC-GRANVILLE NC-GUILFORD NC- HALIFAX NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-MCDOWELL NC- MITCHELL NC-MONTGOMERY NC-MOORE NC-NASH NC-ORANGE NC-PERSON NC- POLK NC-RANDOLPH NC-RICHMOND NC-RUTHERFORD NC-SAMPSON NC-SCOTLAND NC- STANLY NC-VANCE NC-WAKE NC-WARREN NC-WATAUGA NC-WAYNE NC-WILSON NC- INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...BANNER ELK... BURLINGTON...CARTHAGE...CARY...CHAPEL HILL...CLINTON...CREEDMOOR... DOWNTOWN RALEIGH...DURHAM...FAYETTEVILLE...FORT BRAGG...GOLDSBORO... GRAHAM...GREENSBORO...HALIFAX...HENDERSON...HIGH POINT... HILLSBOROUGH...LAURINBURG...LEXINGTON...LILLINGTON...LOUISBURG... MOUNT OLIVE...NASHVILLE...OXFORD...PITTSBORO...RAEFORD...RALEIGH... RANDLEMAN...ROANOKE RAPIDS...ROCKINGHAM...ROCKY MOUNT...ROXBORO... SANFORD...SILER CITY...SMITHFIELD...SOUTHERN PINES...TARBORO... TROY...WADESBORO...WARRENTON...WEST RALEIGH AND WINSTON-SALEM 420 AM EDT MON MAY 31 2004 ...THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA TODAY... A MOIST AND UNSTABLE AIRMASS COVERS ALL OF CENTRAL NORTH CAROLINA THIS MORNING. A BAND OF SHOWERS AND THUNDERSTORMS CROSSING THE MOUNTAINS WILL CONTINUE TO ADVANCE TOWARD CENTRAL NORTH CAROLINA THIS MORNING. STRENGTHENING WINDS BETWEEN 5 AND 12 THOUSAND FEET IN THE ATMOSPHERE COUPLED WITH THE MOIST UNSTABLE AIR ALREADY IN PLACE WILL SET THE STAGE FOR STRONG TO SEVERE THUNDERSTORMS TODAY ACROSS CENTRAL NORTH CAROLINA. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT LINE WINDS WHICH COULD REACH SPEEDS AS HIGH AS 65 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT. IT APPEARS THAT THE THREAT OF SEVERE STORMS WILL INCREASE IN THE WESTERN PIEDMONT COUNTIES INCLUDING THE TRIAD REGION AND ALBEMARLE AS EARLY AS 9 OR 10 AM. THE THREAT OF SEVERE WEATHER WILL INCREASE OVER THE REMAINDER OF THE PIEDMONT COUNTIES AND THE SANDHILLS INCLUDING THE TRIANGLE AREA... SOUTHERN PINES AND HENDERSON BY MID DAY OR EARLY AFTERNOON. FOR COUNTIES ALONG AND EAST OF I-95... THE SEVERE WEATHER THREAT WILL INCREASE AFTER 2 PM. THE SEVERE WEATHER THREAT WILL DIMINISH IN THE WESTERN COUNTIES BY EARLY AFTERNOON... AND OVER THE REMAINDER OF CENTRAL NORTH CAROLINA AFTER 4 OR 5 PM. SKYWARN SPOTTER ACTIVATION WILL LIKELY BE REQUIRED TODAY... STARTING AS EARLY AS 8 OR 9 AM IN THE TRIAD REGION. SKYWARN SPOTTER ACTIVATION IN THE SANDHILLS AND TRIANGLE REGIONS MAY START AS EARLY AS 10 OR 11 AM. DUE TO THE VARIOUS OUTDOOR ACTIVITIES PLANNED FOR TODAY... PEOPLE NEED TO KEEP ABREAST OF THE LATEST WEATHER BULLETINS THAT ARE LIKELY TO BE ISSUED. THE STORMS WILL BE FAST MOVING... EXPECTED TO MOVE EAST NORTHEAST BETWEEN 40 AND 50 MPH. THUS... YOU MAY ONLY HAVE A FEW MINUTES TO TAKE QUICK ACTION TO PROTECT YOURSELF AND OTHERS. BOATERS ON AREA LAKES WILL NEED TO PAY ESPECIALLY CLOSE ATTENTION TO THE WEATHER CONDITIONS AS THEY WILL DETERIORATE IN A SHORT TIME SPAN. AT THE FIRST SIGN OF IMPENDING ADVERSE WEATHER SUCH AS A DARKENING HORIZON OR DISTANT THUNDER... HEAD TO SHORE IMMEDIATELY. AGAIN... EMERGENCY MANAGEMENT OFFICIALS AND LOCAL STORM SPOTTER GROUPS SHOULD CLOSELY MONITOR THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. WSS
Special weather statement, May 31, 4:35 AM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION FOR EXPIRATION TIME IN CODING NATIONAL WEATHER SERVICE RALEIGH NC 435 AM EDT MON MAY 31 2004 NCZ001-002-007>011-018-021>028-033-034-038>043-048>055-058>067- 073>078-083>086-088-089-311800- ALAMANCE NC-ALLEGHANY NC-ANSON NC-ASHE NC-AVERY NC-BURKE NC- CALDWELL NC-CHATHAM NC-CUMBERLAND NC-DAVIDSON NC-DURHAM NC- EDGECOMBE NC-FORSYTH NC-FRANKLIN NC-GRANVILLE NC-GUILFORD NC- HALIFAX NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-MCDOWELL NC- MITCHELL NC-MONTGOMERY NC-MOORE NC-NASH NC-ORANGE NC-PERSON NC- POLK NC-RANDOLPH NC-RICHMOND NC-RUTHERFORD NC-SAMPSON NC-SCOTLAND NC- STANLY NC-VANCE NC-WAKE NC-WARREN NC-WATAUGA NC-WAYNE NC-WILSON NC- INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...BANNER ELK... BURLINGTON...CARTHAGE...CARY...CHAPEL HILL...CLINTON...CREEDMOOR... DOWNTOWN RALEIGH...DURHAM...FAYETTEVILLE...FORT BRAGG...GOLDSBORO... GRAHAM...GREENSBORO...HALIFAX...HENDERSON...HIGH POINT... HILLSBOROUGH...LAURINBURG...LEXINGTON...LILLINGTON...LOUISBURG... MOUNT OLIVE...NASHVILLE...OXFORD...PITTSBORO...RAEFORD...RALEIGH... RANDLEMAN...ROANOKE RAPIDS...ROCKINGHAM...ROCKY MOUNT...ROXBORO... SANFORD...SILER CITY...SMITHFIELD...SOUTHERN PINES...TARBORO... TROY...WADESBORO...WARRENTON...WEST RALEIGH AND WINSTON-SALEM 435 AM EDT MON MAY 31 2004 ...THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA TODAY... A MOIST AND UNSTABLE AIRMASS COVERS ALL OF CENTRAL NORTH CAROLINA THIS MORNING. A BAND OF SHOWERS AND THUNDERSTORMS CROSSING THE MOUNTAINS WILL CONTINUE TO ADVANCE TOWARD CENTRAL NORTH CAROLINA THIS MORNING. STRENGTHENING WINDS BETWEEN 5 AND 12 THOUSAND FEET IN THE ATMOSPHERE COUPLED WITH THE MOIST UNSTABLE AIR ALREADY IN PLACE WILL SET THE STAGE FOR STRONG TO SEVERE THUNDERSTORMS TODAY ACROSS CENTRAL NORTH CAROLINA. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT LINE WINDS WHICH COULD REACH SPEEDS AS HIGH AS 65 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT. IT APPEARS THAT THE THREAT OF SEVERE STORMS WILL INCREASE IN THE WESTERN PIEDMONT COUNTIES INCLUDING THE TRIAD REGION AND ALBEMARLE AS EARLY AS 9 OR 10 AM. THE THREAT OF SEVERE WEATHER WILL INCREASE OVER THE REMAINDER OF THE PIEDMONT COUNTIES AND THE SANDHILLS INCLUDING THE TRIANGLE AREA... SOUTHERN PINES AND HENDERSON BY MID DAY OR EARLY AFTERNOON. FOR COUNTIES ALONG AND EAST OF I-95... THE SEVERE WEATHER THREAT WILL INCREASE AFTER 2 PM. THE SEVERE WEATHER THREAT WILL DIMINISH IN THE WESTERN COUNTIES BY EARLY AFTERNOON... AND OVER THE REMAINDER OF CENTRAL NORTH CAROLINA AFTER 4 OR 5 PM. SKYWARN SPOTTER ACTIVATION WILL LIKELY BE REQUIRED TODAY... STARTING AS EARLY AS 8 OR 9 AM IN THE TRIAD REGION. SKYWARN SPOTTER ACTIVATION IN THE SANDHILLS AND TRIANGLE REGIONS MAY START AS EARLY AS 10 OR 11 AM. DUE TO THE VARIOUS OUTDOOR ACTIVITIES PLANNED FOR TODAY... PEOPLE NEED TO KEEP ABREAST OF THE LATEST WEATHER BULLETINS THAT ARE LIKELY TO BE ISSUED. THE STORMS WILL BE FAST MOVING... EXPECTED TO MOVE EAST NORTHEAST BETWEEN 40 AND 50 MPH. THUS... YOU MAY ONLY HAVE A FEW MINUTES TO TAKE QUICK ACTION TO PROTECT YOURSELF AND OTHERS. BOATERS ON AREA LAKES WILL NEED TO PAY ESPECIALLY CLOSE ATTENTION TO THE WEATHER CONDITIONS AS THEY WILL DETERIORATE IN A SHORT TIME SPAN. AT THE FIRST SIGN OF IMPENDING ADVERSE WEATHER SUCH AS A DARKENING HORIZON OR DISTANT THUNDER... HEAD TO SHORE IMMEDIATELY. AGAIN... EMERGENCY MANAGEMENT OFFICIALS AND LOCAL STORM SPOTTER GROUPS SHOULD CLOSELY MONITOR THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. WSS
Special weather statement, May 31, 6:22 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 622 AM EDT MON MAY 31 2004 NCZ021-022-038-039-311130- DAVIDSON NC-FORSYTH NC-GUILFORD NC-RANDOLPH NC- INCLUDING THE CITIES OF...ASHEBORO...GREENSBORO...HIGH POINT... LEXINGTON...RANDLEMAN AND WINSTON-SALEM 622 AM EDT MON MAY 31 2004 ...STRONG THUNDERSTORMS TO ENTER THE TRIAD REGION BETWEEN 7 AND 8 AM EDT... A BAND OF SHOWERS AND THUNDERSTORMS WAS MOVING EAST AT 45 MPH ACROSS THE NORTHERN MOUNTAINS AND FOOTHILLS OF NORTHWEST NORTH CAROLINA AT 620 AM. ON THIS TRACK...STRONG THUNDERSTORMS WILL ENTER FORSYTH AND DAVIDSON COUNTIES BEFORE 730 AM... THEN RACE INTO SECTIONS OF GUILFORD AND RANDOLPH COUNTIES BY 8 AM. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. REMEMBER... A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT FOR THE REGION UNTIL 11 AM EDT.
Nearby
Severe Thunderstorm Warnings in North Carolina, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.